# SDR CA030130007

- Difficulty date: January 27, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,089 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHILE ON APPROACH THE PILOT SELECTED GEAR DOWN AND THE LT GEAR INDICATION DID NOT ILLUMINATE.  THE GEAR WAS CYCLED WITH NO CHANGE. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE LEFT GEAR DOWNLOCK INDICATOR SWITCH AND SYSTEM WAS TESTED SERVICABLE
